# SDR AUS20011006

- Difficulty date: September 12, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S13771
- Condition: Faulty
- Location: Mlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRE BROKEN FROM SWITCH BODY.
